# SDR DALA1308350609

- Difficulty date: April 4, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N609DL
- Make and model: Boeing 757232
- Aircraft serial: 22816
- Aircraft time: 91,171 hours, 42,687 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 382 S17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN DAMAGE AT RT SIDE OF ACFT STRINGER 17, STATION 382.  BURNISHED GOUGE IAW SRM 53-00-01.  HFEC INSPECTED BURNISHED AREA IAW SRM 53-00-01.  NO CRACKS INDICATED. FINISHED REPAIR SRM 53-00-01.
